# SDR CALA2021022300218

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5347714222600
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR57 RT LOWER CARGO DOOR FITTING UNDERNEATH THRESHOLD HAS CORROSION AT FASTENER HOLE.  REMOVED AND REPLACED FR57 RT LOWER CARGO DOOR FITTING IAW SRM 51 -72-11.
